# SDR 2009FA0000012

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: General aviation
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 3155
- Engine: Cfmint CFM565B4P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 2123M55P04
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 515 LAX TO JFK.  DURING CRUISE 3 ECAM WARNINGS, THRUST LEVER FAULT, CTL VALVE FAULT, AND ENG2 FADEC A FAULT.  AN ASSOCIATED LAND ASAP AMBER ECAM ADVISORY MSG ALSO APPEARED.  CREW ADVISED DISPATCH THAT THEY WERE DIVERTING TO LAS.  MX FOLLOWED THE TSM FOR THE FAULTS AND FOUND ENGINE 2 CHANNEL A NOT REPORTING DURING ECU TEST.  THE ECU WAS REPLACED AND OPS CHECKED OK PER AMM 73-21-60.  IAW THE OPERATORS RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.  THE ACFT WAS RELOCATED BACK TO SFO.  N632VA DEPARTED LAS AT 0741Z AND ARRIVED SFO AT 0842Z.  NO FAULTS NOTED.
